# SDR ASOA2015061813133

- Difficulty date: June 5, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,618 hours, 24,915 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT BS 677-708 IS CORRODED.  CORROSION OUT OF LIMITS.   REMOVED AND REPLACED THE  SEAT TRACK IAW SRM 53-31-51-101-001-A01, 53-31-49, AMM 53-00-49-000-801-A02.
